Kathy D

Night Sweats

6 posts in this topic

I drink full glass of water with medications at night, but wow, depending on how long the night sweats (sometimes most the night) I want to drink 3 more glasses in the morning!

 

Do any of you experience this?

 

PS, we recently bought a new mattress and I am so glad I bought waterproof mattress pad for it. :)

 

Kathy


Diffuse Scleroderma Diagnosed March 2009

Share this post


Link to post
Share on other sites

Kathy,

I too have periodic night sweats that soak my night gown, but thank goodness it doesn't make it through to the mattress. :o You really should talk to your doctor since they are that bad. My are due to menopause and my IVIg treatments. I usually have them really, really bad for 2 weeks after my infusion. Maybe one of your medications is the culprit.

 

I hope you get some relief. That's a lot of sweating Girl!

 

Big Hugs,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Kathy,

 

Night sweats and thirst are not necessarily a symptom of scleroderma. However, they are very common symptoms of other things including diabetes, viruses, tuberculosis, menopause, and medication side effects.

 

So, I'd "hie thee to a doctor" and get a full evaluation of these symptoms, right away. It could be something serious, or easily treatable, or even avoidable with a medication change. But it is nothing to ignore, nor to simply ascribe to "scleroderma" without a full medical evaluation to rule out other very common causes.

 

And, although I do get night sweats and can commiserate with you on it, I don't get unusual (new) thirst with my night sweats, nor do I need a waterproof mattress pad for it. Will you please go to your doctor, and let us know what you find out?


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Thanks Ladies :)

 

I will definately bring it up!

 

I thought a few years ago it was from Paxil, but they increased as my RA and Sclero symptoms came about, guessed I was having a triple hit of night sweats from all 3!

 

Good news is I see the doctor in 12 days, so will I will address it. How funny I havent been asked before and I "assumed".........

 

Thanks for the replies, ((HUGS)) to all!

 

Kathy


Diffuse Scleroderma Diagnosed March 2009

Share this post


Link to post
Share on other sites

Hi Kathy

I suffer the night sweats but it is down to two of my medications but because they do help me so I put up with the sweats. I don't drink any more water than normal through the night.

I went through the menopause about 10 years ago and at the time I would wake up & would literally be dripping wet so I used to put a large bath sheet on my bed to sleep on.

Do go to the doctors and get it checked out.

 

Jensue

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now